# SDR CA140109002

- Difficulty date: December 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,009 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2121 · Air Distribution Fan
- Part: Brushes
- Condition: Burned
- Location: Blower Motor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE CREW ADVISED THEY WERE RETURNING TO THE AIRPORT DUE TO AN ODOR INSIDE THE ACFT.  LANDED SAFELY.  NO OPS IMPACT.  MAINTENANCE REPORTED THAT THE FWD CABIN AIR BLOWER MOTOR WAS THE SOURCE OF THE ODOR. THE BLOWER MOTOR WAS REPLACED AND TESTED SERVICEABLE.
